MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE ARSENAL FOOT; LARGE X-PLATE

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE ARSENAL FOOT; LARGE X-PLATE
Catalog Number 300-88-010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - it was reported that a 300-88-010 plate had broken during a case, causing a 20 minute delay in surgery.
 
Additional Manufacturer Narrative
Dhr review of plate lot did not reveal any issues related to the complaint event.There were four plate pull through complaints in the rolling year.Previous complaints were not investigated as the associated severity was low--the issue either did not cause a severe delay or the pulled-through screw was left in the patient.There were differences in the types of screws (locking, non-locking), the types of holes (syndesmosis hole, locking hole), and the screw diameters.Review of surgical technique would not be useful as limited information is available.The plate was returned and visually inspected.There are some scuff marks around the holes where the screws were inserted, but apart from that, there is no visual indication of issues.Screws were not returned for inspection.Risk-fa011-0012 rev d was reviewed.U6.11 relates to the screw not locking in the plate with a maximum severity of 2, occurrence of 3, and risk index level of 1.Severity of 2 is appropriate as the issue can cause a delay during surgery.There were 4981 arsenal plates sold in the rolling year.With five reported events, the occurrence level is 0.1%.The occurrence level of 3 is therefore appropriate.The risk matrix adequately captures this complaint event.Due to the limited information available regarding the surgical event and the unavailability of affected screws for simulated use testing, the root cause of the complaint event could not be narrowed down.The root cause will remain unknown at this time.

Brand Name
ARSENAL FOOT
Common Device Name
LARGE X-PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key23612873
Report Number3007420745-2025-00016
Device Sequence Number10037649
Product Code HRS
UDI-Device Identifier00810028395602
UDI-Public00810028395602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-88-010
Device Lot NumberTSL017122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown